# SDR P5CA9701675

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt  Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEFT WING LEADING EDGE INBOARD OF INBOARD LANDING LIGHT.  VISUAL INSPECTION  AND HIGH FREQUENCY EDDY CURRENT CONFIRMED NO CRACK.  DENT FOUND TO BE WITHIN ALLOWABLE LIMITS PER BOEING SRM 57-30-01.
